# SDR MWEA95509

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39146751
- Condition: Exfoliated
- Location: Bs 897-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT LONGERON 22L SPLICE FITTING HAS SEVERE EXFOLIATION CORROSION AT STA 897-STA 917.  INSTALLED A NEW FABRICATED PART PER SRM 53-01.
